# SDR JGVR2016090600002

- Difficulty date: September 6, 2016
- Submitted: September 6, 2016
- Operation: General aviation
- Aircraft: N210Q
- Make and model: Cessna 560XL
- Aircraft serial: 211
- Aircraft time: 11,273 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: F2MA211010A3
- Condition: Corroded
- Location: Zone 100
- Part time: 11,273 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 0 IN NOSE WHEEL WELL AROUND NOSE COOLING FAN ATTACHMENT WAS CORRODED AND OUT OF LIMITS.
